American Mathematical Society

My Account · My Cart · Customer Services · FAQ  
AMS eContent Search Results
Matches for: msc=(35R30) AND publication=(bull)
Sort order: Date
Format: Standard display

  
Results: 1 to 5 of 5 found      Go to page: 1

[1] Allan Greenleaf, Yaroslav Kurylev, Matti Lassas and Gunther Uhlmann. Invisibility and inverse problems. Bull. Amer. Math. Soc. 46 (2009) 55-97. MR 2457072.
Abstract, references, and article information
View Article: PDF

[2] Joyce R. McLaughlin and Ole H. Hald. A formula for finding a potential from nodal lines . Bull. Amer. Math. Soc. 32 (1995) 241-247. MR 1302784.
Abstract, references, and article information
View Article: PDF

[3] Carolyn Gordon, David L. Webb and Scott Wolpert. One cannot hear the shape of a drum . Bull. Amer. Math. Soc. 27 (1992) 134-138. MR 1136137.
Abstract, references, and article information
View Article: PDF

[4] Vesselin M. Petkov and Luchezar Stojanov. Periodic geodesics of generic nonconvex domains in $\mathbf {R}^2$ and the Poisson relation. Bull. Amer. Math. Soc. 15 (1986) 88-90. MR 838792.
Abstract, references, and article information
View Article: PDF

[5] Paul C. Fife. Asymptotic states for equations of reaction and diffusion. Bull. Amer. Math. Soc. 84 (1978) 693-726. MR 0481405.
Abstract, references, and article information
View Article: PDF


Results: 1 to 5 of 5 found      Go to page: 1